ON NEUTRAL DIFFERENTIAL EQUATIONS AND THE MONOTONE ITERATIVE METHOD

TitleON NEUTRAL DIFFERENTIAL EQUATIONS AND THE MONOTONE ITERATIVE METHOD
Publication TypeJournal Article
Year of Publication2011
AuthorsJANKOWSKI TADEUSZ, JANKOWSKI ROBERT
JournalDynamic Systems and Applications
Volume20
Start Page317
Pagination10
Date Published2011
ISSN1056-2176
AMS Subject Classification34A12, 34A45
Abstract

The application of the monotone iterative method to neutral differential equations with deviating arguments is considered in this paper. We formulate existence results giving suffi- cient conditions which guarantee that such problems have solutions. This approach is new and to the Authors’ knowledge, this is the first paper when the monotone iterative method is applied to neutral first–order differential equations with deviating arguments. An example is given to illustrate theoretical results. One may apply a numerical method based on the proposed monotone iterative method to obtain a numerical solution of our problems.

PDFhttps://acadsol.eu/dsa/articles/20/22-DSA-633.pdf
Refereed DesignationRefereed